# SDR DALA2022011300264

- Difficulty date: January 13, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 85,041 hours, 37,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 EMERGENCY LIGHT LENS MISSING AT SEAT ROW 20DEF. CORRECTIVE ACTION: R&R EMERGENCY LIGHT ASSY AT SEAT ROW 20DEF REF A320 AMM 33-51. OK FOR SERVICE. (8234931)
